# SDR CALA2024052801597

- Difficulty date: May 21, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 79,121 hours, 34,170 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90241570403
- Part serial: 17182338
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 11,320 hours, 5,379 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN LOST PRESSURIZATION AT FL240 LOCKED FOR SIGNOFF ITEM UNLOCKED BY TOMC. POST FLIGHT REPORT AND ECS REPORT 19 ATTACHED. PFR AND ECS REPORT 19 ROTABLE PARTS ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1681100 SN OFF 2338 ROTABLE PARTS ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1543969 SN OFF 5466 IPC REFERENCE # 21-31-04 VALVE, SAFETY O OFF 31-2131-9-0001 5466 ON 31-2131-9-0001 5782 VALVE, SAFETY O OFF 31-2131-9-0001 5466 ON 0000 PER MANAGEMENT REQUEST, R&R 6HL AND 7HL CABIN PRESSURE SAFETY VALVES PER AMM 21-31-52-000/400-001-A. OPS CHECK AND ECAM INDICATION OF THE SAFETY VALVES GOOD.
